Toggle Main Menu Toggle Search

Open Access padlockePrints

Adequacy-Preserving Transformations of COSY Path Programs

Lookup NU author(s): Professor Maciej Koutny

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Koutny M

Publication type: Article

Publication status: Published

Journal: Theoretical Computer Science

Year: 1992

Volume: 94

Issue: 1

Pages: 141-158

ISSN (print): 0304-3975

Publisher: Elsevier Science Publishers BV

URL: http://dx.doi.org/10.1016/0304-3975(92)90327-C

DOI: 10.1016/0304-3975(92)90327-C


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share